Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes pain in my intestine followed by sweating and chills?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
A pain in the intestine faload by the sweats faint feeling and then the chills what could it be ?
Posted Tue, 4 Feb 2014 in Abdominal Pain
Answered by Dr. Sudhir 1 hour later
Brief Answer: It can be intestinal infection. Detailed Answer: Hello, In view of limited details you have provided it can be gastroenteritis, particularly in view of chills. This may be associated with diarrhea. If you have not passed stools for long and feel abdomen bloated then possibility of intestinal obstruction also needs to be ruled out. In both cases ideal step would be let your doctor have a look at it. Doctor might want to get ultrasound and radio-graph of abdomen done. Hope this helps.Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor